Generalised parabolic bundles and applications to torsionfree sheaves on nodal curves

Usha Bhosle School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332768

Arkiv for Matematik, 30, (1), 187-215, 1990.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 145 downloads ] [ 0 comments ] [ Cited by 33 ]
@inproceedings{usha1990generalised,
  title={Generalised parabolic bundles and applications to torsionfree sheaves on nodal curves},
  author={Usha Bhosle},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537601507577},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={187-215},
  year={1990},
}
Usha Bhosle. Generalised parabolic bundles and applications to torsionfree sheaves on nodal curves. 1990. Vol. 30. In Arkiv for Matematik. pp.187-215. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537601507577.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved